# SDR A6WA200640420

- Difficulty date: December 17, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT ANGLE P/N 600-12025-8 FOR RIGHT WING L/E PANEL 620JT CRACKED AT UPPER AND LOWER CORNER WS 139.54 CRACKS APPROX .2 INCHES LONG.  MAINTENANCE REPLACED ATTACHMENT ANGLE WITH NEW.
